MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Codes Break (1069); Failure to Disconnect (2541)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that when the patient presented for device change out procedure, the physician was not able to remove the ventricular lead from the device header.It was found to be stuck and was not able to me disconnected.After several attempts, the lead could be removed but the clamping area was broken.The patient was stable.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Additional information: d4, d10, h3, h4, h6.
 
Additional Manufacturer Narrative
The reported field event was not confirmed in the laboratory.The device was tested on the bench [and using automated testing equipment,] and no anomalies were found.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10217517
Report Number2938836-2020-07219
Device Sequence Number3233780
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Model Number5376
Device Catalogue Number5376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/20/2020
Supplement Date Received by Manufacturer08/12/2020
11/18/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/26/2020
12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1